How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Neurology
Satisfied Customers: 6588
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Neurology Question Here...
khagihara is online now
A new question is answered every 9 seconds

I didn't start having seizures till I was 17 and in the

Customer Question

I didn't start having seizures till I was 17 and in the army,I also suffer PTSD,Bipolar and anxiety and panick attacks,after years of trying different medicafions the neurologist specifified my triggers where mainly panick and anxiety attacks which 10mg of Kalma a day stopped it completely,3 years ago I was taken off Kalma and if was replaced with 35mg of valium and serequal plus others which bought on my seizures again,the medications that I was given where also higher on the DDB dangerous drug list while Kalma was low down due to being a sedative,but my life was normal and I was in good physical form,now after 3 years of trying me on different pills I've had multiple seisures a week and I have now multiple stitches in the back of my head,left shoulder bone broken and lost around 90%use of both legs and elbow damage plus breaking my nose twice,the specialist finally told me that I was allergic to most of their pills and now have me on a very low dose of Kalma and 4 Valiums a day instead of seven plus a medication named something like Lyrica? The valium and lyrica don't do much but I've seen improvement on the low dose of Kalma,how do I get doctors or specialist to remove the introduced medications and be put back on to my original dose of Kalma? Shaun ***** *****, born 6/4/1965,living at Wallaroo, South Australia 5556. Address is*****
Submitted: 5 months ago.
Category: Neurology
Expert:  dr abid replied 5 months ago.

Hi. I am Dr Abid.Welcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  dr abid replied 5 months ago.

Have you had your MRI brain ?

Regards .

Customer: replied 5 months ago.
I have and could you please ring me any answers instead of my Email address as its full of adds. Shaun
Customer: replied 5 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  dr abid replied 5 months ago.

Yes I can call , but it will charge you extra ...

Regards .

Customer: replied 5 months ago.
I contacted you last night due to epilepsy and the medications the doc's have been giving me which it turns out I'm allergic too and these where to replace 10mg of Kalma a day when I was physically fit,now both legs are buggered due to a doctor taking me of Valium 5x5mg stopped in a day,3 days later I had 16 breakout seisures or grand mall seisures that I know of but due to hitting concrete floor so many times I now have two badly messed up legs without the cartlige between hip and leg bones and both knees are in a very painful state plus left foot is pointing at around 45% instead of straight plus a bone in left shoulder had to be put back in place as it was trying to punch its way through my skin,they now have me on 4 Valium a day plus two other strong medications to replace Kalma,my phychitarist after many hours found the trigger was panick attacks and anxiety attacks which Kalma beinģ a sedative was made for both,originally I was prescribed 12mg of Kalma a day-3 in morning and 3 at night but I found the morning ones upset my concentration too much so asked my original Dr to reduce morning dose to 2 Kalmas or 4mgs in the morning which was perfect but now I'm a physical mess,I cant walk to my mail box where I used to walk my dog from home all the way to the beach and then take him for a good walk along beach. Shaun
Expert:  khagihara replied 5 months ago.

Do you mean your doctor replaced Kalma with Valium gradually?

Related Neurology Questions